Faculty of Information Technology, BUT

Publication Details

Jumping Pure Grammars

KŘIVKA Zbyněk, KUČERA Jiří and MEDUNA Alexander. Jumping Pure Grammars. The Computer Journal, vol. 62, no. 1, pp. 30-41. ISSN 0010-4620. Available from: https://doi.org/10.1093/comjnl/bxy027
Czech title
Skákající čisté gramatiky
Type
journal article
Language
english
Authors
URL
Keywords
jumping grammars, pure grammars, jumping rewriting, 0L languages, parallel rewriting, pure context-free languages
Abstract
This paper introduces and studies jumping pure grammars, which are conceptualized just like classical pure grammars except that during the applications of their productions, they can jump over symbols in either direction within the rewritten strings. The paper compares the generative power of jumping pure grammars with that of classical pure grammars while distinguishing between their versions with and without erasing productions. Apart from sequential versions, the paper makes an analogical study in terms of parallel versions of jumping pure grammars represented by 0L grammars.
Published
2018
Pages
30-41
Journal
The Computer Journal, vol. 62, no. 1, ISSN 0010-4620
Publisher
Oxford University Press
DOI
BibTeX
@ARTICLE{FITPUB11356,
   author = "Zbyn\v{e}k K\v{r}ivka and Ji\v{r}\'{i} Ku\v{c}era and Alexander Meduna",
   title = "Jumping Pure Grammars",
   pages = "30--41",
   journal = "The Computer Journal",
   volume = 62,
   number = 1,
   year = 2018,
   ISSN = "0010-4620",
   doi = "10.1093/comjnl/bxy027",
   language = "english",
   url = "https://www.fit.vut.cz/research/publication/11356"
}
Back to top